Medical Questions > Abortion > Medical Abortion Forum

side effects of cytotec ?

So i took my cytotec 2 weeks ago and i woke up in pain at 5 30 am

All of a sudden i felt sick and faint i also had a fever not too bad though

i was shaking uncontrollably for a few hours but im feeling ok 12 hrs on just a bit weak what is it?
Did you find this post helpful?
First Helper goingthruit
|

replied July 21st, 2008
Extremely eHealthy
NOT shock, those effects are the COMMON effects of cytotec.

It causes nausea, shakes etc..
|
Did you find this post helpful?

replied July 21st, 2008
Experienced User
how long does it generally last?
|
Did you find this post helpful?

replied July 21st, 2008
Extremely eHealthy
You are talking about 2 weeks ago?

Usually the shakes etc.. Last for 1 day while the abortion is occurring.

IF you are having these problems NOW, it could be from an infection because you retained the fetus and pregnancy tissue too long.

You could also still have some tissue left.

Have you gone to another follow up yet?
|
Did you find this post helpful?

replied July 22nd, 2008
Experienced User
well i only passed my pregnancy 48hrs before i got the shakes etc, like i said i feel fine now my checkup is tomorrow
|
Did you find this post helpful?
Must Read
A D&C is a standard procedure. But it can be scary when you don't know what to expect. Learn about what happens during dilation and curettage to prepare yoursel...
Dilation and curettage, or D & C for short, is a procedure that is used to diagnose and treat a number of womens health conditions. What are some goals of a D a...
A D&C usually is free of problems, and the recovery period for the procedure is short. But knowing about possible complications can help you detect problems ea...